# SDR QXEA200600611

- Difficulty date: March 8, 2006
- Submitted: March 14, 2006
- Operation: Air carrier
- Aircraft: N347PH
- Make and model: Dhav DHC8202
- Aircraft serial: 480
- Aircraft time: 19,994 hours, 28,319 cycles
- System (JASC): 2420 · AC Generation System
- Part: Inverter
- Part number: DH103024600CSIIB
- Part serial: AB3191S8
- Condition: Odor
- Location: Primary
- Part time: 18,321 hours, 26,508 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SEA - VERY STRONG FISH SMELL COMING FROM PRIMARY INVERTER.  REPLACED PRIMARY INVERTER IAW D8-200 MM 24-22-00.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
